Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 7, 2016, 6:00 PM CST for Palo Pinto County, Parker County, Texas. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2016, 6:00 PM CST (00:00 UTC)
- Expired
- Mar 7, 2016, 6:47 PM CST
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Palo Pinto County, TX, Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 68 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 6:10 PM CST | TSTM WND DMG | 2 E Cool, TX | STRUCTURES AND MULTIPLE CARS DAMAGED APPROX 2 MILES EAST OF COOL NEAR HWY 180. WINDS ESTIMATED TO BE IN EXCESS OF 50 TO 60 MPH. |
| Mar 7, 6:15 PM CST | TSTM WND DMG | Weatherford, TX | DAMAGE REPORTED 700 BLOCK OUR LANE. ROOF BLOWN OFF HOUSE. TIME ESTIMATED |
| Mar 7, 6:25 PM CST | HAIL 1 | 6 N Weatherford, TX | $$ |
| Mar 7, 6:37 PM CST | HAIL 1 | 6 N Weatherford, TX | $$ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 440 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 424 m²/s²
- 0-3 km storm-relative helicity
- 508 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted.
592
WUUS54 KFWD 080000
SVRFWD
TXC363-367-080100-
/O.NEW.KFWD.SV.W.0001.160308T0000Z-160308T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CST MON MAR 7 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
EASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 700 PM CST
* AT 559 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF MINERAL WELLS STATE PARK TO 9
MILES NORTH OF LIPAN...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...MINERAL WELLS...COOL...POOLVILLE...MINERAL WELLS STATE
PARK AND MILLSAP.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 387 AND 407.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3300 9810 3300 9780 3264 9778 3256 9801
3256 9807 3254 9807 3252 9811
TIME...MOT...LOC 2359Z 212DEG 14KT 3298 9803 3266 9806
HAIL...0.75IN
WIND...60MPH
$$
JLDUNN2 follow-up statements
793
WWUS54 KFWD 080023
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
623 PM CST MON MAR 7 2016
TXC363-080032-
/O.CAN.KFWD.SV.W.0001.000000T0000Z-160308T0100Z/
PALO PINTO TX-
623 PM CST MON MAR 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PALO PINTO COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3300 9805 3300 9780 3264 9778 3265 9791
3269 9806
TIME...MOT...LOC 0022Z 244DEG 26KT 3305 9780 3273 9783
$$
TXC367-080100-
/O.CON.KFWD.SV.W.0001.000000T0000Z-160308T0100Z/
PARKER TX-
623 PM CST MON MAR 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CST
FOR WESTERN PARKER COUNTY...
AT 622 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BOONSVILLE TO NEAR WEATHERFORD...MOVING NORTHEAST
AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. IN ADDITION...A
TORNADO WARNING REMAINS IN EFFECT FOR THE NORTHERN PORTIONS OF THE
COUNTY.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...MINERAL WELLS...COOL...POOLVILLE...MINERAL WELLS STATE PARK
AND MILLSAP.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 394 AND 407.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3300 9805 3300 9780 3264 9778 3265 9791
3269 9806
TIME...MOT...LOC 0022Z 244DEG 26KT 3305 9780 3273 9783
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
JLDUNN066
WWUS54 KFWD 080047
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CST MON MAR 7 2016
TXC367-080057-
/O.CAN.KFWD.SV.W.0001.000000T0000Z-160308T0100Z/
PARKER TX-
647 PM CST MON MAR 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PARKER COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THESE THUNDERSTORMS AND MAY CAUSE FLASH FLOODING.
LAT...LON 3300 9805 3300 9780 3264 9778 3265 9791
3269 9806
TIME...MOT...LOC 0045Z 212DEG 14KT 3313 9774 3281 9777
$$
JLDUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 3:52 PM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Mar 7, 3:52 PM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 352 PM CST MON MAR 7 2016 .DISCUSSION... THE FIRST OF SEVERAL DAYS OF SCATTERED SHOWERS AND THUNDERSTORMS IS UNDERWAY ACROSS NORTH AND CENTRAL TEXAS AS AN INITIAL BATCH OF HIGH THETA-E AIR HAS STREAMED NORTHWARD AND WEAK FORCING FOR ASCENT HAS OVERSPREAD THE SOUTHERN PLAINS. AT THE SURFACE...A DRYLINE IS POSITIONED ACROSS WEST TEXAS AND IT HAS MADE IT AS FAR EAST AS SWEETWATER BUT FURTHER EASTWARD PROGRESSION DOES NOT APPEAR LIKELY. VISIBLE SATELLITE IMAGERY SHOWS SOME CLEARING NOW APPROACHING OUR FAR WESTERN COUNTIES WHICH IS HELPING TO SHARPEN THE BAROCLINIC ZONE WHERE LOW LEVEL CONVERGENCE IS CURRENTLY MAXIMIZED. LATEST LOOK AT RAP SOUNDINGS ACROSS OUR WESTERN COUNTIES INDICATES THAT A SHARP CAPPING INVERSION HAS WEAKENED SUBSTANTIALLY OVER THE LAST FEW HOURS. THE LATEST 4KM NAM ALSO SHOWS AN ABRUPT WEAKENING OF THE CAP FOLLOWED BY A RAPID INTENSIFICATION OF THE ONGOING CONVECTION WEST OF INTERSTATE 35. GIVEN THAT WE WILL REMAIN IN A FAVORABLE AREA FOR CONTINUED LARGE SCALE FORCING FOR ASCENT...THINK THAT WE WILL SEE AN UPTICK IN INTENSITY AND COVERAGE OF THUNDERSTORMS TO OUR WEST THROUGH THE EVENING HOURS. LARGE HAIL WOULD REMAIN THE MAIN THREAT WITH ANY SEVERE STORMS THAT CAN DEVELOP. OVERNIGHT...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WEST CENTRAL TEXAS AND MOVE NORTHEAST. MOST OF THIS ACTIVITY SHOULD MOVE ACROSS OUR NORTHWEST COUNTIES VERY LATE TONIGHT INTO TUESDAY MORNING. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE ALTHOUGH IT COULD PUT DOWN ANOTHER BAND OF AROUND 1 INCH OF RAIN THROUGH EARLY MORNING TUESDAY. IN ALL...1 TO 2 INCHES OF RAIN COULD FALL TONIGHT IN AREAS MAINLY ALONG INTERSTATE 35W AND AREAS WEST. TUESDAY...IS OUR MAIN DAY IN QUESTION REGARDING THE FORECAST AS IT COULD VERY WELL BE MOSTLY QUIET OR RATHER ACTIVE. IT IS APPEARING MORE LIKELY THAT WE WILL HAVE A SIGNIFICANT LULL IN THE ACTIVITY DURING THE DAY TUESDAY...SO POPS WILL BE CONSIDERABLY LOWER. THE FIRST OF SEVERAL MAIN AREAS OF ASCENT PULLS OFF TO THE NORTHEAST AND DRIER AIR ALOFT DOES MOVE IN FROM THE WEST. AT THE SURFACE...A DRYLINE WILL ADVANCE INTO OUR WESTERN COUNTIES...WEST OF I-35. IT IS IMPORTANT TO NOTE THOUGH THAT THERE WILL BE A DEEP MOIST BOUNDARY LAYER IN PLACE EAST OF THE DRYLINE. FORECAST SOUNDINGS SUGGEST THAT A RATHER UNPERTURBED UNSTABLE AIRMASS WILL BE IN PLACE ACROSS MOST OF THE AREA. IT SHOULD ALSO BE VERY WEAKLY CAPPED. THIS SEEMS VERY FAVORABLE FOR A SIGNIFICANT SEVERE THREAT...ALTHOUGH WIND PROFILES BACK WEAKLY IN THE MID LEVELS LIKELY INDICATING SOME WEAK SUBSIDENCE IN THE WAKE OF THE EARLY MORNING ACTIVITY. IF THIS IS IN FACT THE CASE...THEN IT MAY BE A QUIET DAY...ALTHOUGH HUMID AND WARM. IF THE SUBSIDENCE DOES NOT EXIST AND WE HAVE ANY LIFT AT ALL...THEN SURFACE BASED CONVECTION COULD DEVELOP AND BECOME SEVERE WITH ALL MODES OF SEVERE WEATHER POSSIBLE. UNFORTUNATELY...WE WILL LIKELY HAVE TO WAIT TO SEE WHAT IMPACT THE OVERNIGHT CONVECTION HAS ON THE AIRMASS AND POSSIBLY ANY DATA FROM 12 OR 18Z SOUNDINGS TOMORROW CAN OFFER. FOR NOW...WE WILL SIDE WITH LOWER OVERALL POPS AND MONITOR THE THREAT CLOSELY. POPS WILL REMAIN HIGH IN A SMALL CORRIDOR ACROSS OUR FAR EASTERN COUNTIES WHERE WARM ADVECTION STREAMER SHOWERS ARE LIKELY TO CONTINUE. THE NEXT LARGE AREA OF LIFT OVERSPREADS THE AREA TUESDAY NIGHT INTO WEDNESDAY. THIS IS LIKELY THE TIME WHEN THE HIGHEST MOISTURE CONTENT WILL SURGE INTO THE REGION. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND OVERSPREAD NORTH AND CENTRAL TEXAS. THE HEAVIEST RAINFALL IS EXPECTED TO BE ALONG AND EAST OF INTERSTATE 35...WHERE 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE DURING THE OVERNIGHT HOURS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR OUR EASTERN COUNTIES...EAST OF THE METROPLEX FOR TUESDAY EVENING THROUGH WEDNESDAY. SOME AREAS IN THE FLOOD WATCH COULD SEE MORE THAN 4 INCHES OF RAIN. THE OVERALL SEVERE WEATHER THREAT SHOULD DIMINISH ON TUESDAY NIGHT...TRANSITIONING INTO A MORE SIGNIFICANT FLOODING THREAT. BEYOND WEDNESDAY...THE FORECAST BECOMES MORE UNCERTAIN AS DISCREPANCIES GROW REGARDING THE POSITION OF THE UPPER LOW. WE CAN SAY WITH CONFIDENCE THAT RAIN CHANCES WILL CONTINUE THROUGH THE END OF THE WEEK. TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL MID TO LATE WEEK. DUNN && .AVIATION... /ISSUED 1220 PM CST MON MAR 7 2016/ /18Z TAFS/ CONCERNS...TIMING THUNDER AND LOW CEILINGS. METROPLEX TAF SITES HAVE ALREADY BEEN IMPACTED BY THUNDERSTORMS FROM LATE MORNING INTO MIDDAY. A RELATIVE LULL IS EXPECTED UNTIL THE ONGOING ACTIVITY APPROACHING THE GLEN ROSE CORNERPOST REACHES THE METROPLEX LATER THIS AFTERNOON. HOWEVER...WITH STEEP MID-LEVEL LAPSE RATES IN PLACE...ADDITIONAL ELEVATED THUNDER MAY BRIDGE THE GAP BETWEEN THE TWO EVENTS. ALTHOUGH THE SURFACE LAYER WILL LIKELY REMAIN CAPPED...THESE ELEVATED STORMS WILL BE CAPABLE OF PRODUCING HAIL...PARTICULARLY FROM THE LATE AFTERNOON INTO THE EVENING HOURS. IN ADDITION...VERY HEAVY RAIN WILL SIGNIFICANTLY REDUCE VISIBILITY. AFTER THE THUNDERSTORMS TAPER OFF LATE THIS EVENING...ONLY OCCASIONAL SHOWERS IN A RE-STRENGTHENING LLJ ARE EXPECTED DURING THE EARLY MORNING HOURS TUESDAY. HOWEVER...A DISTANT THUNDERSTORM COMPLEX MAY IMPACT EARLY MORNING DEPARTURES TO THE WEST...AND MAY DISRUPT THE BOWIE CORNERPOST MUCH OF THE MORNING. A DRYLINE WILL LIKELY SET UP ACROSS WESTERN NORTH TEXAS TUESDAY AFTERNOON. A LACK OF FORCING MAY PRECLUDE CONVECTIVE INITIATION. DUE TO THIS UNCERTAINTY...HAVE CHOSEN NOT INTRODUCE ANY ADDITIONAL THUNDERSTORMS AT TAF SITES TUESDAY AFTERNOON. WILL MAINTAIN SHOWERS AND FINE-TUNE POTENTIAL WINDOW FOR THUNDER WITH FUTURE PACKAGES. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 75 60 68 57 / 80 50 100 60 50 WACO, TX 66 77 59 70 56 / 60 40 100 60 50 PARIS, TX 62 72 61 68 58 / 70 90 100 90 50 DENTON, TX 64 74 59 68 56 / 80 50 100 60 50 MCKINNEY, TX 65 74 60 67 56 / 80 50 100 70 50 DALLAS, TX 68 75 60 69 58 / 70 50 100 70 50 TERRELL, TX 67 75 60 69 58 / 60 60 100 80 50 CORSICANA, TX 65 76 61 69 58 / 50 50 100 70 50 TEMPLE, TX 66 78 59 70 56 / 60 40 100 50 50 MINERAL WELLS, TX 62 77 57 68 54 / 80 50 80 50 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON FOR TXZ095-105>107-121>123-135-146>148-160>162-174-175. &&
Hazardous weather outlook, Mar 7, 3:48 PM CST, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 348 PM CST MON MAR 7 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 348 PM CST MON MAR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH AND CENTRAL TEXAS THIS EVENING. THE PRIMARY HAZARDS WILL BE SMALL HAIL AND CLOUD- TO-GROUND LIGHTNING. HOWEVER...SOME OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. THE SEVERE THREAT WILL DIMINISH LATE THIS EVENING AND OVERNIGHT...AS THE ACTIVITY MOVES NORTHEAST OUT OF THE AREA...BUT THUNDERSTORMS WILL STILL BE POSSIBLE LATE TONIGHT INTO TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COMPLEX OF THUNDERSTORMS MAY CLIP NORTHWESTERN PORTIONS OF NORTH TEXAS TUESDAY MORNING. SOME STRONG OR SEVERE THUNDERSTORMS MAY ACCOMPANY THE COMPLEX...BUT THE BULK OF THE SEVERE WEATHER SHOULD REMAIN NORTHWEST OF OUR AREA. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ELSEWHERE ACROSS NORTH AND CENTRAL TEXAS TUESDAY MORNING. SOME OF THESE STORMS COULD PRODUCE HAIL AND STRONG WINDS. A DRYLINE WILL SET UP ALONG A LINE FROM JACKSBORO...TO STEPHENVILLE...TO LAMPASAS TUESDAY AFTERNOON. SUPERCELL THUNDERSTORMS MAY DEVELOP ALONG THIS BOUNDARY AND MOVE NORTHEAST ACROSS NORTH AND CENTRAL TEXAS LATE TUESDAY AFTERNOON AND EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL... DAMAGING WINDS...AND TORNADOES. RAIN AND THUNDERSTORMS WILL INCREASE IN COVERAGE TUESDAY NIGHT. HEAVY RAIN AND FLASH FLOODING WILL BE THE PRIMARY CONCERNS WITH THE ACTIVITY INTO WEDNESDAY MORNING. THE GREATEST CONCERN FOR FLOODING WILL BE EAST OF THE I-35 CORRIDOR WHERE A FLASH FLOOD WATCH WILL BE IN EFFECT TUESDAY NIGHT AND WEDNESDAY. ALTHOUGH NO ADDITIONAL SEVERE WEATHER IS EXPECTED WEDNESDAY THROUGH FRIDAY...LOW CHANCES FOR THUNDERSTORMS WILL PERSIST. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 6:12 PM CST | Tornado Warning | FWD | Parker | 33 min |
| Mar 7, 6:33 PM CST | Flash Flood Warning | FWD | Palo Pinto, Parker | 117 min |
| Mar 7, 6:45 PM CST | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 7, 6:58 PM CST | Areal Flood Advisory | FWD | Wise | 3 hr |
| Mar 7, 7:25 PM CST | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Mar 7, 7:41 PM CST | Special Weather Statement | FWD | Denton, Tarrant | 64 min |
| Mar 7, 8:00 PM CST | Severe Thunderstorm Warning | FWD | Cooke | 45 min |
| Mar 7, 8:31 PM CST | Flash Flood Warning | FWD | Parker | 119 min |
| Mar 7, 8:34 PM CST | Areal Flood Warning | FWD | Palo Pinto | 9 hr |
| Mar 7, 8:43 PM CST | Special Weather Statement | FWD | Grayson | 47 min |
| Mar 7, 8:46 PM CST | Areal Flood Advisory | FWD | Cooke, Denton | 6 hr |
| Mar 7, 9:51 PM CST | Areal Flood Advisory | FWD | Grayson | 3 hr |
| Mar 7, 10:14 PM CST | River Flood Warning | FWD | Parker | 34 hr |
| Mar 7, 10:20 PM CST | Areal Flood Warning | FWD | Parker, Wise | 3 hr |
| Mar 7, 11:34 PM CST | River Flood Warning | FWD | Wise | 8 days |
| Mar 7, 11:34 PM CST | River Flood Warning | FWD | Denton | 5 days |
| Mar 8, 4:05 AM CST | Flash Flood Watch | FWD | Cooke, Denton, Grayson, Jack, Montague, Palo Pinto and 2 more | 8 hr |
| Mar 8, 5:03 AM CST | Special Weather Statement | FWD | Eastland, Stephens, Young | 57 min |
| Mar 8, 5:23 AM CST | Severe Thunderstorm Warning | FWD | Stephens | 52 min |
| Mar 8, 6:07 AM CST | Special Weather Statement | FWD | Young | 38 min |
| Mar 8, 6:21 AM CST | Special Weather Statement | FWD | Mills | 39 min |
| Mar 8, 6:26 AM CST | Special Weather Statement | FWD | Palo Pinto | 49 min |
| Mar 8, 6:32 AM CST | Special Weather Statement | FWD | Comanche, Erath | 58 min |
| Mar 8, 6:39 AM CST | Severe Thunderstorm Warning | FWD | Erath | 42 min |
| Mar 8, 6:59 AM CST | Flash Flood Warning | FWD | Jack, Palo Pinto, Parker | 3 hr |
| Mar 8, 7:12 AM CST | Special Weather Statement | FWD | Hood, Parker, Somervell, Wise | 63 min |
| Mar 8, 7:17 AM CST | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker, Somervell | 58 min |
| Mar 8, 7:25 AM CST | Severe Thunderstorm Warning | FWD | Wise | 50 min |
| Mar 8, 7:43 AM CST | Severe Thunderstorm Warning | FWD | Lampasas | 62 min |
| Mar 8, 7:46 AM CST | Tornado Warning | FWD | Hood, Johnson, Parker, Tarrant | 29 min |
| Mar 8, 7:50 AM CST | Severe Thunderstorm Warning | FWD | Johnson | 40 min |
| Mar 8, 7:56 AM CST | Tornado Warning | FWD | Lampasas | 49 min |
| Mar 8, 8:02 AM CST | Severe Thunderstorm Warning | FWD | Tarrant | 58 min |
| Mar 8, 8:26 AM CST | Tornado Warning | FWD | Coryell, Lampasas | 34 min |
| Mar 8, 8:27 AM CST | Severe Thunderstorm Warning | FWD | Denton | 63 min |
| Mar 8, 8:36 AM CST | Severe Thunderstorm Warning | FWD | Dallas | 54 min |
| Mar 8, 8:44 AM CST | River Flood Warning | FWD | Dallas | 12 days |
| Mar 8, 8:44 AM CST | River Flood Warning | FWD | Henderson, Navarro | 13 days |
| Mar 8, 8:51 AM CST | Severe Thunderstorm Warning | FWD | Collin | 54 min |
| Mar 8, 8:53 AM CST | River Flood Warning | FWD | Hunt | 64 hr |
| Mar 8, 8:53 AM CST | River Flood Warning | FWD | Hunt, Rockwall | 64 hr |
| Mar 8, 8:59 AM CST | Severe Thunderstorm Warning | FWD | Coryell | 38 min |
| Mar 8, 9:04 AM CST | River Flood Warning | FWD | Limestone | 3 days |
| Mar 8, 9:04 AM CST | River Flood Warning | FWD | Leon, Robertson | 7 days |
| Mar 8, 9:12 AM CST | Severe Thunderstorm Warning | FWD | Grayson | 52 min |
| Mar 8, 9:22 AM CST | Severe Thunderstorm Warning | FWD | Bell, Coryell | 53 min |
| Mar 8, 9:32 AM CST | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 58 min |
| Mar 8, 9:43 AM CST | Severe Thunderstorm Warning | FWD | Collin | 19 min |
| Mar 8, 10:18 AM CST | Severe Thunderstorm Warning | FWD | Lamar | 57 min |
| Mar 8, 10:20 AM CST | Areal Flood Advisory | FWD | Bell, Hill, McLennan | 3 hr |
| Mar 8, 10:35 AM CST | Areal Flood Advisory | FWD | Bosque | 3 hr |
| Mar 8, 10:42 AM CST | Special Weather Statement | FWD | Falls | 48 min |
| Mar 8, 10:56 AM CST | Areal Flood Advisory | FWD | Dallas, Ellis, Kaufman, Rockwall | 2 hr |
| Mar 8, 11:11 AM CST | Special Weather Statement | FWD | Limestone | 49 min |
| Mar 8, 11:17 AM CST | Special Weather Statement | FWD | Limestone | 43 min |
| Mar 8, 11:23 AM CST | Areal Flood Advisory | FWD | Falls | 112 min |
| Mar 8, 12:19 PM CST | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 56 min |
| Mar 8, 12:34 PM CST | Tornado Warning | FWD | Henderson | 26 min |
| Mar 8, 12:43 PM CST | Severe Thunderstorm Warning | FWD | Van Zandt | 47 min |
| Mar 8, 12:52 PM CST | Tornado Warning | FWD | Van Zandt | 38 min |
| Mar 8, 1:07 PM CST | Special Weather Statement | FWD | Lampasas | 38 min |
| Mar 8, 2:00 PM CST | River Flood Warning | FWD | Anderson, Freestone, Leon | 15 days |
| Mar 8, 2:00 PM CST | River Flood Warning | FWD | Collin | 57 hr |
| Mar 8, 2:00 PM CST | River Flood Warning | FWD | Navarro | 4 days |
| Mar 8, 2:23 PM CST | River Flood Warning | FWD | Hamilton | 17 hr |
| Mar 8, 4:32 PM CST | Severe Thunderstorm Warning | FWD | Hamilton, Lampasas, Mills | 47 min |
| Mar 8, 4:53 PM CST | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 67 min |
| Mar 8, 5:52 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.